Solpadeine Solpa Extra 24S

€7.00

Code 2130


Add to Basket
Product Information

Solpa-Extra Soluble Tablets are used to give fast effective pain relief from mild to moderate pain. Solpa-Extra can be used to relieve headache, migraine, dental pain, joint and muscle pain, sore throat and period pain. Solpa-Extra can also be used to reduce fever and the aches and pains of colds and influenza. Contains paracetamol and caffeine.

  • Fast-acting pain relief
  • Dual action pain relief
  1. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order.
  2. Do not take with any other paracetamol products.
  3. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND


You Pharmacy cannot accept returns on this product.


Active Ingredients

Each tablet contains Paracetamol 500mg and Caffeine 65mg

Delivery Info

You Pharmacy aims to deliver your purchases within 48 hours. All deliveries are charged at standard rate of €6 nationwide with FREE DELIVERY on orders over €40.

Returns Policy

We aim to deliver an excellent standard in all our products, however if for some reason you are unhappy with this product you can check our refund policy by clicking here.

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty